Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Adjoints, numerical ranges, and spectra of operators on locally convex spaces


Author: Robert T. Moore
Journal: Bull. Amer. Math. Soc. 75 (1969), 85-90
DOI: https://doi.org/10.1090/S0002-9904-1969-12154-3
MathSciNet review: 0239448
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Lumer, Semi-inner product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 133024
  • 2. N. Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321-364. MR 63563
  • 3. R. T. Moore, Banach algebras of operators on locally convex spaces, Bull. Amer. Math. Soc. 75 (1969), 68-73. MR 236723
  • 4. R. T. Moore, Generation of equicontinuous semigroups by hermitian and sectorial operators, (in preparation).
  • 5. R. T. Moore, Operator theory on locally convex spaces I: Banach algebras, states and numerical ranges (in preparation).
  • 6. R. T. Moore, Approximating spectra by numerical ranges (in preparation).
  • 7. G. Orland, On a class of operators, Proc. Amer. Math. Soc. 15 (1964), 75-80. MR 157244
  • 8. R. S. Phillips, The adjoint semigroup, Pacific J. Math. 5 (1955), 269-283. MR 70976
  • 9. I. Vidav, Eine metrische Kennzeichnung der selbstadjungierten Operatoren, Math. Z. 66 (1956), 121-128. MR 84733


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12154-3

American Mathematical Society